# SDR ASAA2019112231412

- Difficulty date: November 22, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,531 hours, 8,839 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008377
- Condition: Leaking
- Location: Nr 2
- Part time: 30,527 hours, 8,837 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING GROUNDED - YES. WITH 25 PSI PRESSURE, #2 IDG LEAKS OIL FROM DRAIN AT A RATE OF 70 DROPS PER MINUTE REF B737-800 AMM 24-11-00. REPLACED #2 IDG PER AMM 24-11-11, LK AND OPS CK GOOD. ETOPS GROUND VERIFICATION C/W.
